Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Experiencing pressure in the back of head after taking concerta. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I have pressure in the back of my head but I only get it when I take concerta
Posted Wed, 7 Nov 2012 in General Health
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query.

The symptoms you are experiencing are actually the adverse effects of the concerta which cause headache, anxiety, dizziness and palpitations. These symptoms do occurs at the initial phase but as you adjust with the drug after sometime the symptoms will resolve spontaneously and the adverse effects will overcome.

If you still have some query, feel free to ask.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor